# SDR ASOA05277

- Difficulty date: April 1, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1961002
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE EMERGENCY 'EXIT PULL' LIGHT ON THE PASSENGER DOOR WAS FOUND TO BE UNREADABLE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY 'EXIT PULL' BETA LIGHT ON THE PASSENGER DOOR.
